# SDR MASA200600716

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,326 hours, 13,529 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6019 PHX - F/O STAB DISCONNECT SWITCH STICKS.  MX CLEANED SWITCHES.
